# SDR YENA20110510250

- Difficulty date: May 10, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 7,634 hours, 4,385 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2008021455
- Condition: Failed
- Location: Nr 2
- Part time: 7,634 hours, 4,385 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLT 1230 RDU-BOS, CREW REPORTED SULFUR ODOR IN FLIGHT WITH VISIBLE HAZE IN CABIN AT APPROXIMATELY 11,000 FEET.  ODOR DISSIPATED AFTER SEVERAL MINUTES.  T/S PER FIM 21-20-00-810-801A AND INSPECTION FOUND VIBRATION AND SULFUR ODOR COMING FROM PACK NR 2 FOLLOWED BY PACK 2 FAIL EICAS MSG.  REMOVED AND REPLACED NR 2 ACM AS PER AMM 21-51-05.  OPS CHECK GOOD.
